# SDR QXEA200700777

- Difficulty date: May 1, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 15,116 hours, 15,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - SEAT TRACK JUST INBOARD AND AFT OF ACCESS 144JZ HAS CORROSION.  REPAIRED IAW RD8/4-53-884.
